# SDR UPS98227166

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6597104104
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK INDICATION NOTED ON RT WING RIB AT WS 656.5 STR 6 LOWER.  REPLACED CRACKED RIB WITH NEW RIB PER EO B727-5710-1325.
